You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1985-1986/45/2
On zeros of forms over local fields
Download
PDF
- On zeros of forms over local fields
Article
Original scientific text
Title
On zeros of forms over local fields
Authors
Yismaw Alemu
1
Affiliations
Addis Abeba, Etiopia
Acta Arithmetica
1985-1986/45/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
163-171
Main language of publication
English
Published
1985
Exact and natural sciences
mathematics